# SDR ABXA060235

- Difficulty date: March 27, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N768AX
- Make and model: Boeing 767281
- Aircraft serial: 22786
- Aircraft time: 46,965 hours, 37,756 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Beam
- Part number: 313T138028
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON OUTBOARD BEAM WAS CRACKED AT AFT LATCH PIN RECEPTACLE.  REPAIRED AREA IAW REA B654-53516-MR.
